Allergy Relief (loratadine 10 mg), 365 ct, Pack of 2
$28
This daily, non-drowsy* antihistamine uses the same-strength active ingredient in Claritin to deliver 24-hour allergy relief at a fraction of the price.
Active Ingredient: Loratadine 10 mg, 365 tablets - Pack of 2
Same Strength As: Claritin Tablets 24-Hour
Relief Of
At a Glance
Doctor Pro Tip
“”